Show simple item record

dc.creatorLópez García, José Luises_ES
dc.creatorPagola Martínez, Pedro Jesúses_ES
dc.date.accessioned2018-12-14T12:04:11Z
dc.date.available2018-12-14T12:04:11Z
dc.date.issued2015
dc.identifier.issn0022-247X
dc.identifier.urihttps://hdl.handle.net/2454/31768
dc.description.abstractWe consider the Pearcey integral P(x; y) for large values of |x|, x, y ∈ C. We can find in the literature several convergent or asymptotic expansions in terms of elementary and special functions, with different levels of complexity. Most of them are based in analytic, in particular asymptotic, techniques applied to the integral definition of P(x; y). In this paper we consider a different method: the iterative technique used for differential equations in [Lopez, 2012]. Using this technique in a differential equation satisfied by P(x; y) we obtain a new convergent expansion analytically simple that is valid for any complex x and y and has an asymptotic property when |x|→ ∞ uniformly for y in bounded sets. The accuracy of the approximation is illustrated with some numerical experiments and compared with other expansions given in the literature.en
dc.description.sponsorshipThe Universidad Pública de Navarra is acknowledged by its financial support.en
dc.format.extent12 p.
dc.format.mimetypeapplication/pdfen
dc.language.isoengen
dc.publisherElsevieren
dc.relation.ispartofJournal of Mathematical Analysis and Applications, 430 (2015) 181–192en
dc.rights© 2015 Elsevier Inc. The manuscript version is made available under the CC BY-NC-ND 4.0 license.en
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subjectPearcey integralen
dc.subjectThird order differential equationsen
dc.subjectAsymptotic expansionsen
dc.subjectGreen functionsen
dc.subjectFixed point theoremsen
dc.titleConvergent and asymptotic expansions of the Pearcey integralen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeArtículo / Artikuluaes
dc.contributor.departmentUniversidad Pública de Navarra. Departamento de Ingeniería Matemática e Informáticaes_ES
dc.contributor.departmentNafarroako Unibertsitate Publikoa. Matematika eta Informatika Ingeniaritza Sailaeu
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessen
dc.rights.accessRightsAcceso abierto / Sarbide irekiaes
dc.identifier.doi10.1016/j.jmaa.2015.04.078
dc.relation.publisherversionhttps://doi.org/10.1016/j.jmaa.2015.04.078
dc.type.versioninfo:eu-repo/semantics/acceptedVersionen
dc.type.versionVersión aceptada / Onetsi den bertsioaes
dc.contributor.funderUniversidad Pública de Navarra / Nafarroako Unibertsitate Publikoaes


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

© 2015 Elsevier Inc. The manuscript version is made available under the CC BY-NC-ND 4.0 license.
Except where otherwise noted, this item's license is described as © 2015 Elsevier Inc. The manuscript version is made available under the CC BY-NC-ND 4.0 license.